MathSciNet Relay Station
MathSciNet bibliographic data
MR2525558 (2010j:13032) 13D40 (20C20)
Himstedt, Frank; Symonds, Peter Equivariant Hilbert series. Algebra Number Theory 3 (2009), no. 4, 423–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement